Allergic angina (Kounis syndrome) following a multivitamin injection

Read full text
Authors: Sudhinder Murali, SAVITHA MANAVALAN, SUDHA VIDYASAGAR, BAKUL RAJ
Cited by: 1
References: 8

Abstract

Kounis syndrome (KS), also known as allergic angina, is a type-1 hypersensitivity reaction affecting the coronary vessels, leading to vasospasm. It manifests like an acute coronary syndrome on the electrocardiogram and is often underdiagnosed. Foods (such as peanuts and fish) and medications (mostly antibiotics and analgesics) are the common triggers. We report a 30-year-old patient who developed KS following a multivitamin injection.

Fields of Study & Subjects

Food Allergy and Anaphylaxis Research Contact Dermatitis and Allergies Respiratory and Cough-Related Research

Publication details

Journal / source
The National Medical Journal of India
Publisher
Scientific Scholar
Volume
39
Issue
2
Pages
94–95
Publication date
2 February 2026
Language
EN